Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Models of Segregation

Thomas C. Schelling
The American Economic Review
Vol. 59, No. 2, Papers and Proceedings of the Eighty-first Annual Meeting of the American Economic Association (May, 1969), pp. 488-493
Stable URL: http://www.jstor.org/stable/1823701
Page Count: 6
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Models of Segregation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493